# SDR IPXA10558683

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Brace
- Condition: Broken
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD RIGHT PYLON RT UNDERWING FAIRING SUPPORT STRUCTURE FWD BRACE HAS UPPER TAB BROKEN OFF AT PPS 185.35.  REPLACED BRACE IAW SRM 51-40-02, SRM 51-40-05, SRM 54-50-71-1A 1.
